MathSciNet Relay Station
MathSciNet bibliographic data
MR1990479 58J50 (11J81)
Dodziuk, Józef; Linnell, Peter; Mathai, Varghese; Schick, Thomas; Yates, Stuart Approximating $L^2$-invariants and the Atiyah conjecture. Dedicated to the memory of Jürgen K. Moser. Comm. Pure Appl. Math. 56 (2003), no. 7, 839–873.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement